Milan Journal of Mathematics
Issued by the Seminario Matematico e Fisico di Milano
Milan Journal of Mathematics (MJM) publishes high quality articles from all areas of Mathematics and the Mathematical Sciences. The authors are invited to submit "articles with background", presenting a problem of current research with its history and its developments, the current state and possible future directions. The presentation should render the article of interest to a wider audience than just specialists.
Many of the articles will be "invited contributions" from speakers in the "Seminario Matematico e Fisico di Milano". However, also other authors are welcome to submit articles which are in line with the "Aims and Scope" of the journal.
Milan J. Math.
First published in 1927
Renamed in 2001
1 volume per year, 2 issues per volume
approx. 400 pages per volume
Format: 19.3 x 26 cm
ISSN 1424-9286 (print)
ISSN 1424-9294 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.91 (2014)
Maximum Principle for H-Surfaces in the Unit Cone and Dirichlet’s Problem for their Equation in Central Projection
Friedrich Sauvigny (June 2016)
|Previous Title||Print ISSN||Online ISSN|
|Rendiconti del Seminario Matematico e Fisico di Milano||0370-7377||1424-9294|
To view the rest of this content please follow the download PDF link above.